I was in an accident in 2002. They stopped counting rib fractures at 14, some were broken off, some just fractures, some are non union and in the wrong location. Head injury, 2 fractured vertebrata in my low back, fractured pelvis, collarbone that is overlapped (non-union) my R shoulder is 2 inches shorter than the left. I was on percocet for 3 months right after my accident. I had to ask my Family Doctor to stop the percocet. He gave me Vicodin. (now Norco 7.5/325). Our family Doctor of 25 years moved away and I have been getting my medicine from a Neurologist I have been seeing since 1998, but only got my meds from our Family Doctor. .
I am in constant severe pain from the bottoms of my feet to behind my left ear. Many people would be on Percocet. I take 2 Norco's a day.
I also have Pulmonary Fibrosis and had a heart attack in 2011. The old Family Doctor put me on Valium 10 years ago because sometimes it feels like I am in a bear hug, or there is weight on my chest and can't breathe. I get a panic attack which feeds on itself. The more I think about not being able to breathe the worse it gets. I have oxygen but it doesn't help that feeling from the fibrosis, otherwise known as "Stiff Lung". My ribs don't move when I breathe. I used to take 3 Valium a day as prescribed but didn't want to stay at that level so I have taken 1-1/2, 10mg Valium a day for 3-4 years.
With all my broken bones my back and neck muscles get as tight as a guitar string. Flexeril didn't help. The family Doctor said he was going to treat me as a terminal patient and gave me Soma. That works very well and also is a great pain killer. I take 1-1/2 of those a day. I can only sleep on my stomach due to my injuries and the Soma relieves the pain and helps me sleep. I was in the Hospital I had a young, very rude male nurse who acted like taking it was a bad thing. I was prescribed 3 a day and 3 Valium as I mentioned. He asked if I take the Valium and Soma together at bedtime, like I was doing something wrong.
Sorry I had to paint that picture so you would understand. I felt like i deserved a pat on the back for taking less when my body wanted more. My Meds are always in me. i dont abuse them but, there is a stigma with this combination
2 drug tests back to back that were false positive. The first one said I had Dilaudid in me. The 2nd one said I had Methadone in me. They called me and I took a surprise test that they did in the office that was fine. Only the ones he sent to a Lab 1200 miles away in Florida in the winter came back False Positive.
I have never in my life taken either. How is this possible? Around that same time I started peeing blood(I'm a man). Went to the ER and they said I had a whopping UTI. I read that kidney infection can cause false positives.
He is still giving me my meds, says he believes me, but I start getting really upset about a week before my appointment, wondering what I will be falsely accused of next. I take a lot of herbs for my Pulmonary Fibrosis and heart disease. I can't take beta blockers, can't breathe on them. The Valium helps my heart from beating too fast and does not bother my breathing. The Soma also relaxes my heart. The irregular heartbeat started after I got the false positives. I never take more than I am supposed to and was always proud to say that. The meds do not take my pain away, they just take the edge off.
Someone please help. Thinking about switching docs but the Fibrosis is terminal. I don't have time to get to know another Doctor. He won't send my urine to a local Lab or Hospital. Says "he can't".
Should I pay for a Lie Detector Test? Do I have any other options? My honor is being questioned. This has caused me much stress and causes my heart to act up before my appointments. I feel helpless. I'm about to be a Great Grandfather for God's sake. How can this happen? Once I went to different Doctor for another test the same day. Both were ok that timeView Thread
Having problems getting there since I just started. One day at a time is tough for me but I am determined to lose the pounds. I guess you all have a long ways to go I just don't feel like I am along in this struggle which is good. I just like to share my feelings with the group since this is my first day starting. Open to any suggestions of ways to make it easier I welcome.View Thread
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.